Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 40, NWS Pueblo, CO

June 19, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 19, 2015, 1:36 PM MDT for Pueblo County, Colorado. It took effect at Jun 20, 2015, 4:00 AM MDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 1:36 PM MDT (19:36 UTC)
In effect from
Jun 20, 2015, 4:00 AM MDT
Expired
Jun 27, 2015, 4:00 AM MDT
In force
7 days
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River above Pueblo (PDAC2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07099400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WGUS45 KPUB 191936
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
136 PM MDT FRI JUN 19 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Above Pueblo affecting Pueblo County.

.Rising water levels will cause minor flooding downstream of the Pueblo Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-200736-
/O.NEW.KPUB.FL.W.0040.150620T1000Z-000000T0000Z/
/PDAC2.1.DR.150620T1000Z.150620T1200Z.000000T0000Z.UU/
136 PM MDT FRI JUN 19 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Above Pueblo.
* from late tonight until further notice.
* At  1:15 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 8.1 feet by midmorning tomorrow.
* Impact...At 8.0 feet...Water begins to threaten low spots in some 
  local roads. Minor overbank flow into low spots along the river 
  occurs.

&&

LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
      3823 10455 3823 10472       

$$
4 follow-up statements
605 
WGUS85 KPUB 192117
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT FRI JUN 19 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Arkansas River Above Pueblo affecting Pueblo County.

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.High water levels will continue along the Arkansas River above and below
the Pueblo Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC043-200917-
/O.CON.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T1600Z.150623T0000Z.UU/
317 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River At Canon City.
* until Tuesday morning...Or until the warning is cancelled.
* At  2:15 PM Friday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday evening.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying 
  areas along river. Water overtops screens at Canon City water 
  supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-200917-
/O.CON.KPUB.FL.W.0040.150620T1000Z-000000T0000Z/
/PDAC2.1.DR.150620T1000Z.150620T1200Z.000000T0000Z.UU/
317 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River Above Pueblo.
* from late tonight until further notice...Or until the warning is 
  cancelled.
* At  2:15 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 8.1 feet by midmorning tomorrow.
* Impact...At 8.0 feet...Water begins to threaten low spots in some 
  local roads. Minor overbank flow into low spots along the river 
  occurs.

&&

LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
      3823 10455 3823 10472       

$$

COC101-200917-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150619T0254Z.150621T0000Z.000000T0000Z.UU/
317 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  2:15 PM Friday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by early
  tomorrow evening then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-200917-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150622T0600Z.000000T0000Z.UU/
317 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  2:15 PM Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  after midnight Monday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
065 
WGUS85 KPUB 200126
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT FRI JUN 19 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Arkansas River Above Pueblo affecting Pueblo County.

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.High water levels continue on the Arkansas River above and below the Puebo Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC043-201326-
/O.CON.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T1600Z.150623T0000Z.UU/
726 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River At Canon City.
* until Tuesday morning...Or until the warning is cancelled.
* At  7:15 PM Friday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday evening.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying 
  areas along river. Water overtops screens at Canon City water 
  supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-201326-
/O.CON.KPUB.FL.W.0040.150620T1000Z-000000T0000Z/
/PDAC2.1.DR.150620T1000Z.150620T1200Z.000000T0000Z.UU/
726 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River Above Pueblo.
* from late tonight until further notice...Or until the warning is 
  cancelled.
* At  7:15 PM Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 8.1 feet by midmorning tomorrow.
* Impact...At 8.0 feet...Water begins to threaten low spots in some 
  local roads. Minor overbank flow into low spots along the river 
  occurs.

&&

LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
      3823 10455 3823 10472       

$$

COC101-201326-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150619T0254Z.150621T0000Z.000000T0000Z.UU/
726 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  7:15 PM Friday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by early
  tomorrow evening then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-201326-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150622T0600Z.000000T0000Z.UU/
726 PM MDT FRI JUN 19 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  7:15 PM Friday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  after midnight Monday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
078 
WGUS85 KPUB 200703
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
103 AM MDT SAT JUN 20 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Above Pueblo affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.High water levels continue on the Arkansas River above and below the
Puebo Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC043-201903-
/O.CON.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T1600Z.150623T0000Z.UU/
103 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River At Canon City.
* until Tuesday morning...Or until the warning is cancelled.
* At 12:15 AM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying 
  areas along river. Water overtops screens at Canon City water 
  supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-201903-
/O.EXT.KPUB.FL.W.0040.150620T1005Z-000000T0000Z/
/PDAC2.1.DR.150620T1005Z.150620T1200Z.000000T0000Z.UU/
103 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River Above Pueblo.
* from early this morning until further notice...Or until the warning
  is cancelled.
* At 12:15 AM Saturday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 8.1 feet by midmorning.
* Impact...At 8.0 feet...Water begins to threaten low spots in some 
  local roads. Minor overbank flow into low spots along the river 
  occurs.

&&

LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
      3823 10455 3823 10472       

$$

COC101-201903-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.150619T0254Z.150621T0000Z.000000T0000Z.UU/
103 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 12:15 AM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.5 feet by early
  this evening then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-201903-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150622T0000Z.000000T0000Z.UU/
103 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 12:15 AM Saturday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  after midnight Monday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
725 
WGUS85 KPUB 201316
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
716 AM MDT SAT JUN 20 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Above Pueblo affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.Snow melt across the upper Arkansas River basin and water releases
from the Pueblo Reservoir...will keep river levels running high over
the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC043-210116-
/O.EXT.KPUB.FL.W.0035.000000T0000Z-150625T0000Z/
/CNCC2.1.SM.150617T1515Z.150619T1600Z.150624T1200Z.UU/
716 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River At Canon City.
* until Wednesday evening...Or until the warning is cancelled.
* At  6:15 AM Saturday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.4 feet by 
  early this afternoon. The river will fall below flood stage 
  midmorning Wednesday.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying 
  areas along river. Water overtops screens at Canon City water 
  supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC101-201346-
/O.CAN.KPUB.FL.W.0040.000000T0000Z-150620T1316Z/
/PDAC2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.UU/
716 AM MDT SAT JUN 20 2015

The Flood Warning is cancelled for
  The Arkansas River Above Pueblo.
* At  6:15 AM Saturday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage at 7.8 feet. The 
  river will remain near 7.8 feet.
* Impact...At 7.5 feet...Minor overbank flow occurs. Damage to 
  irrigation works is possible.

&&

LAT...LON 3831 10472 3830 10455 3829 10442 3822 10442
      3823 10455 3823 10472       

$$

COC101-210116-
/O.CON.KPUB.FL.W.0039.000000T0000Z-000000T0000Z/
/ADLC2.1.DR.150619T0254Z.150620T1215Z.000000T0000Z.UU/
716 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  6:15 AM Saturday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.4 feet.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-210116-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.DR.150607T0557Z.150622T0000Z.000000T0000Z.UU/
716 AM MDT SAT JUN 20 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  6:15 AM Saturday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by 
  early tomorrow evening then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 11:45 AM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 19, 11:45 AM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1145 AM MDT FRI JUN 19 2015

.UPDATE...
ISSUED AT 935 AM MDT FRI JUN 19 2015

REMOVED MORNING FOG AND LOADED IN LATEST OBSERVATION
DATA...UPDATED FIRE WEATHER GRIDS FOR TODAY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM MDT FRI JUN 19 2015

ZONAL FLOW WILL REMAIN OVER THE AREA THROUGH THE NEXT 24 HOURS AS
THE UPPER RIDGE OVER CO GETS FLATTENED AS ENERGY ENTERING THE
PACIFIC NORTHWEST TRANSLATES ACROSS WY AND MT LATE THIS AFTERNOON
THROUGH TONIGHT.  LEE TROF STRENGTHS ALONG THE I-25
CORRIDOR...INCREASING SOUTHERLY FLOW ACROSS THE PLAINS...AND MIXING
OUT SFC DEW POINTS.  QUESTION WILL BE...BY HOW MUCH.  EARLY MORNING
RUNS OF THE HRRR ARE QUITE DRY WITH AFTERNOON DEW POINTS DROPPING
INTO THE 30S ACROSS MUCH OF THE SOUTHEAST PLAINS...WITH 20S ACROSS
THE MOUNTAINS.  GFS AND RAP13 AGREE...BUT NAM12...AND NMM AND ARW
KEEP DEW POINTS IN THE 40S TO LOWER 50S ACROSS THE PLAINS.  GIVEN
ALL THE RAINFALL LATELY...HAVE SIDED WITH THESE MOISTER RUNS...WHICH
LEANS FORECAST TOWARDS THE SLIGHTLY COOLER SIDE OF GUIDANCE VALUES.
ACROSS THE MOUNTAINS...SHOULD SEE CONDITIONS SIMILAR TO A DEGREE OR
TWO WARMER.

ALL MODELS SUGGEST THUNDERSTORM COVERAGE SHOULD BE MORE LIMITED
TODAY...AND WITH DRIER AIR SPREADING INTO THE MOUNTAIN AREAS...THIS
LOOKS REASONABLE.  RETAINED GENERALLY ISOLATED POPS ACROSS THE
MOUNTAINS...THOUGH SOUTHERN SANGRE DE CRISTO MTS AND NRN RATON MESA
REGION MAY SEE SLIGHTLY BETTER COVERAGE...SO HAVE SCATTERED POPS
DOWN THAT WAY.  CAPES LOOK FAIRLY LIMITED ACROSS THE MTS/I-25
CORRIDOR REGION.  ONE AREA TO WATCH WILL BE FAR EASTERN PLAINS WHERE
HIGHER DEW POINTS ALONG AND EAST OF A DRY LINE COULD RESULT IN CAPE
VALUES OF AROUND 1000-1500 J/KG.  0-6KM SHEAR WILL BE PRETTY WEAK
THOUGH WITH LOW LEVEL FLOW MORE SOUTHERLY...SO IF STORMS CAN FIRE
ALONG THIS BOUNDARY...THEY SHOULD BE PULSE IN NATURE...WHICH SHOULD
LIMIT ANY SEVERE POTENTIAL.  BRIEF HEAVY RAINFALL WILL STILL BE
POSSIBLE WITH THUNDERSTORMS TODAY AS WELL...BUT THIS THREAT SHOULD
BE HIGHLY LOCALIZED.  OTHERWISE...THUNDERSTORMS SHOULD DIMINISH
DURING THE EVENING WITH CLEARING SKIES. -KT

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 400 AM MDT FRI JUN 19 2015

...HOT AND DRY THROUGH THE EXTENDED...

LITTLE CHANGE TO THE ONGOING TREND FOR THE LONG TERM. AN UPPER RIDGE
OF HIGH PRESSURE BUILDS ACROSS THE DESERT SW OVER THE WEEKEND...THEN
SLIDES EAST ACROSS THE REGION AND INTO THE CENTRAL PORTIONS OF THE
U.S. BY TUE. THIS WILL KEEP HOT AND PREDOMINANTLY DRY CONDITIONS IN
PLACE FOR THE FORECAST AREA THROUGH TUE...WITH MAX TEMPS EACH DAY IN
THE 90S TO NEAR 100F FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS.
ISOLATED DIURNAL CONVECTION...MAINLY HIGH BASED...IS EXPECTED EACH
DAY OVER THE HIGHER TERRAIN...WITH LITTLE CHANCE OF A WETTING RAIN
BUT A BETTER CHANCE FOR GUSTY WINDS. BEGINNING LATE TUE EVE...BOTH
THE GFS AND EC MODELS CONTINUE TO HINT AT THE POSSIBILITY OF A
MONSOON-LIKE TAP OF MOISTURE DEVELOPING...GIVING THE CWA A BETTER
SHOT AT SOME PCPN. MOORE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1142 AM MDT FRI JUN 19 2015

VFR CONDITIONS ARE EXPECTED AT THE TAFS SITES THROUGHOUT THE
PERIOD. LATE THIS AFTERNOON AND INTO THE EARLY EVENING...IT IS
POSSIBLE A THUNDERSTORM COULD MOVE INTO THE VCNTY OF KALS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...28
SHORT TERM...KT
LONG TERM...MOORE
AVIATION...28
Hazardous weather outlook, Jun 19, 11:00 AM MDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1100 AM MDT FRI JUN 19 2015

COZ058>089-093>099-201700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1100 AM MDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND ALONG
THE NORTHERN SLOPES OF THE RATON RIDGE THIS AFTERNOON AND EVENING.
THE MAIN THREAT WITH THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...AND LOCALIZED GUSTY WINDS UP TO 40 MPH. HOWEVER ONE OR
TWO STORMS ALONG THE RATON RIDGE COULD BRIEFLY BECOME
STRONG...PRODUCING LOCALLY HEAVY RAINFALL ALONG WITH SOME PEA SIZE
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARM AND GENERALLY DRY WEATHER IS EXPECTED OVER THE WEEKEND
THROUGH TUESDAY. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE
MUCH MORE ISOLATED...AND RESTRICTED ESSENTIALLY TO THE HIGHER
TERRAIN EACH AFTERNOON AND EVENING. THE PRIMARY STORM THREATS
WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 40 MPH.

LATE TUESDAY THE UPPER RIDGE OF HIGH PRESSURE WILL SLIDE TO THE
EAST...OPENING THE DOOR FOR A PLUME OF MOISTURE TO STREAM INTO
THE STATE. MORE WIDESPREAD THUNDERSTORM ACTIVITY IS POSSIBLE
ACROSS ALL OF THE AREA FOR WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY THE NORTHERN SLOPES OF THE RATON RIDGE.

28/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:00 PM MDTSpecial Weather StatementPUBLas Animas45 min
Jun 18, 6:08 PM MDTSevere Thunderstorm WarningPUBFremont26 min
Jun 18, 6:12 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 18, 6:26 PM MDTSpecial Weather StatementPUBHuerfano34 min
Jun 18, 6:39 PM MDTSevere Thunderstorm WarningPUBBaca14 min
Jun 18, 6:52 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jun 18, 7:16 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jun 18, 7:25 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jun 18, 7:43 PM MDTSpecial Weather StatementPUBCostilla47 min
Jun 19, 1:39 PM MDTRiver Flood AdvisoryPUBFremont65 min
Jun 19, 1:39 PM MDTRiver Flood AdvisoryPUBPueblo65 min
Jun 19, 1:39 PM MDTRiver Flood AdvisoryPUBOtero65 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.